# SDR DALA2019022201114

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL #221LF. (W-1). NRC 00503: FLOOR PANEL #221LF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B-717-200 SRM 53-20-50-2R-3. (LP #0953896)
